# SDR DALA2017010200056

- Difficulty date: December 12, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,927 hours, 27,140 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL FORWARD BULKHEAD HAS 4 VERTICAL STIFFENERS CRACKED.  REMOVED AND REPLACED NOSE COWLING IAW MM.
